Skip to content
My WebMD Sign In, Sign Up
Shorter Lighter periods while on birth control
avatar
An_252125 posted:
I have been on Marvelon for over 3 years now. My periods have gotten lighter and changed from 4-5 days to 3-4 days for my last 2 periods. I was on antibiotics a during the month that I first noticed that it had changed, and my boyfriend and I took extra precautions most of the time but probably not as much as we should have. I am just wondering if there is any chance that I could be pregnant, I feel like I might be over analyzing things.
Reply
 
avatar
tlkittycat1968 responded:
Having shorter, lighter periods while on birth control is normal.


Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.